Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 196, NWS Lincoln, IL

June 27, 20116 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 27, 2011, 2:35 AM CDT for 6 counties in Illinois. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2011, 2:35 AM CDT (07:35 UTC)
Expired
Jun 27, 2011, 3:30 AM CDT
In force
55 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Christian County, IL, Logan County, IL, Mason County, IL, Menard County, IL, Sangamon County, IL, Tazewell County, IL

The radar

The Lincoln radar (KILX), 20 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 2:55 AM CDTTSTM WND DMGPetersburg, ILDELAYED REPORT. TREES DOWN IN TOWN. TIME ESTIMATED.
Jun 27, 3:12 AM CDTHAIL 0.883 Nw Lincoln, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 1:32 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.6 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 611 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
611 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
767 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

068 
WUUS53 KILX 270735
SVRILX
ILC021-107-125-129-167-179-270830-
/O.NEW.KILX.SV.W.0196.110627T0735Z-110627T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
235 AM CDT MON JUN 27 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
  LOGAN COUNTY IN CENTRAL ILLINOIS...
  MASON COUNTY IN CENTRAL ILLINOIS...
  MENARD COUNTY IN CENTRAL ILLINOIS...
  SANGAMON COUNTY IN CENTRAL ILLINOIS...
  TAZEWELL COUNTY IN CENTRAL ILLINOIS...

* UNTIL 330 AM CDT.

* AT 232 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM CUBA TO ALEXANDER TO MURRAYVILLE...AND MOVING EAST
  AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD...MASON CITY...PEKIN...LINCOLN...TAYLORVILLE...
  KILBOURNE...PLEASANT PLAINS...TALLULA...NEW BERLIN...PETERSBURG...
  LOAMI...EASTON...ATHENS...GREENVIEW...MANITO...CHATHAM...AUBURN...
  SHERMAN...RIVERTON AND WILLIAMSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4060 8927 4028 8926 4028 8915 3992 8914
      3991 8922 3981 8922 3980 8914 3966 8914
      3965 8909 3935 8916 3935 8953 3952 8954
      3952 8992 3979 9000 4011 8999 4010 9000
      4037 9004 4054 8981 4055 8968 4058 8965
TIME...MOT...LOC 0736Z 266DEG 27KT 4049 9021 3978 9004
          3953 9020
WIND...HAIL 70MPH <.75IN

$$

SHIMON
3 follow-up statements
986 
WWUS53 KILX 270750
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
250 AM CDT MON JUN 27 2011

ILC021-107-125-129-167-179-270830-
/O.CON.KILX.SV.W.0196.000000T0000Z-110627T0830Z/
LOGAN IL-MASON IL-MENARD IL-SANGAMON IL-TAZEWELL IL-CHRISTIAN IL-
250 AM CDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHRISTIAN...
TAZEWELL...SANGAMON...MENARD...MASON AND LOGAN COUNTIES UNTIL 330 AM
CDT...

AT 246 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF HAVANA TO 6 MILES SOUTHEAST OF
PLEASANT PLAINS TO VIRDEN...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD...MASON CITY...PEKIN...LINCOLN...TAYLORVILLE...
  AUBURN...EASTON...ATHENS...CHATHAM...GREENVIEW...DIVERNON...
  MANITO...SHERMAN...PAWNEE...RIVERTON...ROCHESTER...WILLIAMSVILLE...
  MIDDLETOWN...GREEN VALLEY AND SOUTH PEKIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4060 8927 4028 8926 4028 8915 3992 8914
      3991 8922 3981 8922 3980 8914 3966 8914
      3965 8909 3935 8916 3935 8953 3952 8954
      3952 8992 3979 9000 4011 8999 4010 9000
      4037 9004 4054 8981 4055 8968 4058 8965
TIME...MOT...LOC 0750Z 265DEG 34KT 4036 8994 3983 8978
          3952 8980
WIND...HAIL 70MPH <.75IN

$$

SHIMON
612 
WWUS53 KILX 270804
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
304 AM CDT MON JUN 27 2011

ILC021-107-125-129-167-179-270830-
/O.CON.KILX.SV.W.0196.000000T0000Z-110627T0830Z/
LOGAN IL-MASON IL-MENARD IL-SANGAMON IL-TAZEWELL IL-CHRISTIAN IL-
304 AM CDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHRISTIAN...
TAZEWELL...EASTERN SANGAMON...EASTERN MENARD...EASTERN MASON AND
LOGAN COUNTIES UNTIL 330 AM CDT...

AT 300 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MANITO TO SHERMAN TO DIVERNON...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  PEKIN...LINCOLN...TAYLORVILLE...WILLIAMSVILLE...MIDDLETOWN...SOUTH
  PEKIN...GREEN VALLEY...SAN JOSE...MORRISONVILLE...ELKHART...
  MECHANICSBURG...KINCAID...DELAVAN...CORNLAND...EDINBURG...EMDEN...
  TREMONT...HARTSBURG...HOPEDALE AND MOUNT AUBURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4028 8926 4028 8915 3992 8914 3991 8922
      3981 8922 3980 8914 3966 8914 3965 8909
      3935 8916 3935 8953 3952 8954 3953 8970
      3982 8969 4012 8973 4043 8993 4054 8981
      4055 8968 4058 8965 4060 8927
TIME...MOT...LOC 0804Z 266DEG 43KT 4037 8969 3984 8954
          3953 8956
WIND...HAIL 70MPH <.75IN

$$

SHIMON
740 
WWUS53 KILX 270818
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
318 AM CDT MON JUN 27 2011

ILC125-129-270828-
/O.CAN.KILX.SV.W.0196.000000T0000Z-110627T0830Z/
MASON IL-MENARD IL-
318 AM CDT MON JUN 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MENARD AND EASTERN
MASON COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA.

LAT...LON 4028 8926 4028 8915 3992 8914 3991 8922
      3981 8922 3980 8914 3966 8914 3965 8909
      3935 8916 3935 8953 3952 8954 3984 8948
      4022 8953 4045 8967 4054 8981 4055 8968
      4058 8965 4060 8927
TIME...MOT...LOC 0818Z 266DEG 43KT 4038 8947 3985 8932
          3954 8934

$$

ILC021-107-167-179-270830-
/O.CON.KILX.SV.W.0196.000000T0000Z-110627T0830Z/
LOGAN IL-SANGAMON IL-TAZEWELL IL-CHRISTIAN IL-
318 AM CDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHRISTIAN...
SOUTHERN TAZEWELL...EASTERN SANGAMON AND LOGAN COUNTIES UNTIL 330 AM
CDT...

AT 314 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM DELAVAN TO MECHANICSBURG TO KINCAID...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  LINCOLN...TAYLORVILLE...HOPEDALE...MOUNT AUBURN...ILLIOPOLIS...
  MOUNT PULASKI...MACKINAW...ARMINGTON...STONINGTON...MINIER...
  LATHAM...CHESTNUT...ATLANTA...BEASON...VANDERVILLE...WILLEYS...
  LAWNDALE...OWANECO AND ROSAMOND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4028 8926 4028 8915 3992 8914 3991 8922
      3981 8922 3980 8914 3966 8914 3965 8909
      3935 8916 3935 8953 3952 8954 3984 8948
      4022 8953 4045 8967 4054 8981 4055 8968
      4058 8965 4060 8927
TIME...MOT...LOC 0818Z 266DEG 43KT 4038 8947 3985 8932
          3954 8934
WIND...HAIL 70MPH 1.00IN

$$

SHIMON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:22 AM CDT, 13 minutes earlier.

Area forecast discussion, Jun 27, 2:22 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
222 AM CDT MON JUN 27 2011

.DISCUSSION...
ISSUED 222 AM CDT MON JUN 27 2011

FIRST OF TWO BOW ECHO SYSTEMS STILL LINGERS ACROSS THE EAST
CENTRAL CWA...HAVING FORMED A MORE EAST-WEST ORIENTATION ALONG A
WIND SHIFT LINE. THE SECOND...AND MORE POWERFUL...SQUALL LINE HAS
BEGUN PUSHING ACROSS THE FAR WESTERN CWA...HAVING ORIGINATED
ACROSS THE PLAINS SEVERAL HOURS AGO. THIS SYSTEM HAS PRODUCED
WINDS AS HIGH AS 80 MPH AROUND QUINCY...ALTHOUGH LATEST INFRARED
SATELLITE IMAGERY SHOWING A BIT OF WARMING TOPS WITH THIS MCS.
AWIPS TIME-OF-ARRIVAL TOOL PUSHES THIS ACROSS THE CWA BY AROUND
SUNRISE.

MAIN QUESTION BECOMES ON REDEVELOPMENT LATER THIS AFTERNOON. CWA
SHOULD BE IN THE WARM SECTOR BY EARLY AFTERNOON AHEAD OF A COLD
FRONT COMING IN FROM THE PLAINS. SPECIFIC LOCATIONS OF DEVELOPMENT
WILL BE A BIT TRICKY WITH LINGERING BOUNDARIES...SO WILL CONTINUE
WITH PREVIOUS FORECAST OF GENERAL POPS THIS MORNING...AND LIKELY
POPS THIS AFTERNOON. SHOULD BE A QUICK TAPERING OF THE STORMS FROM
WEST TO EAST THIS EVENING...WITH A FEW STORMS LINGERING NEAR THE
INDIANA BORDER AROUND MIDNIGHT. HIGH PRESSURE WILL THEN BUILD INTO
THE MIDWEST TUESDAY...LINGERING INTO THE FIRST PART OF WEDNESDAY.

DUE TO DEALING WITH THE ONGOING ACTIVITY...NO CHANGES ARE BEING MADE
TO THE FORECAST BEYOND WEDNESDAY.

GEELHART

&&

.AVIATION...
ISSUED 1240 AM CDT MON JUN 27 2011

COMPLICATED TAF FORECAST WITH TWO SETS OF BOW ECHO THUNDERSTORMS
TO AFFECT THE SITES OVER THE NEXT FEW HOURS. FIRST LINE IS ABOUT
TO COME INTO KDEC/KCMI...WHILE THE SECOND LINE SHOULD BE
APPROACHING KPIA TOWARD 07Z AND KSPI BY 0730Z. HAVE HAD WINDS
GUSTING OVER 40 KNOTS WITH THESE STORMS. SURFACE OBSERVATIONS ALSO
INDICATING SOME VERY MESOSCALE FEATURES CAUSING WIND GUSTS OVER
25 KNOTS BETWEEN KPIA-KMLI. THE STORMS SHOULD LARGELY BE OUT OF
THE TAF SITES BY 10-11Z.

FUTURE REDEVELOPMENT THIS AFTERNOON IS EXPECTED AS A COLD FRONT
APPROACHES FROM THE WEST. HOWEVER...LEFTOVER BOUNDARIES FROM THE
CURRENT STORMS...AS WELL AS CONVECTIVE DEBRIS...MAKE THE TIMING OF
THE REDEVELOPMENT DIFFICULT. AS SUCH...WILL CONTINUE TO MENTION
ONLY VCTS FOR THIS AFTERNOON/EARLY EVENING UNTIL THIS BECOMES MORE
CLEAR. EVENING STORMS SHOULD HAVE EXITED THE AREA BY ABOUT 04Z.

GEELHART

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ILZ040-047-
049>051.

&&
Hazardous weather outlook, Jun 26, 3:17 PM CDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
317 PM CDT SUN JUN 26 2011

ILZ029-036-037-041-271100-
FULTON-MASON-PEORIA-TAZEWELL-
317 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS
EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE
WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND
DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN
WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING
POSSIBILITIES.

MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN
IN FLOOD THROUGH THE WEEKEND.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY
AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE
AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO
INTO THE OVERNIGHT HOURS.

ILZ040-047-049-050-271100-
CASS-MORGAN-SCHUYLER-SCOTT-
317 PM CDT SUN JUN 26 2011

...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH
MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS
EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE
WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND
DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN
WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING
POSSIBILITIES.

MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN
IN FLOOD THROUGH THE WEEKEND.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY
AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE
AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO
INTO THE OVERNIGHT HOURS.

ILZ027-028-030-031-038-042>046-048-052>057-061>063-066>068-073-
271100-
CHAMPAIGN-CHRISTIAN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-KNOX-LAWRENCE-LOGAN-MACON-MARSHALL-
MCLEAN-MENARD-MOULTRIE-PIATT-SHELBY-STARK-VERMILION-WOODFORD-
317 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS
EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE
WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND
DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN
WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING
POSSIBILITIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY
AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE
AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO
INTO THE OVERNIGHT HOURS.

ILZ051-271100-
SANGAMON-
317 PM CDT SUN JUN 26 2011

...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH
MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS
EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE
WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND
DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN
WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING
POSSIBILITIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY
AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE
AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO
INTO THE OVERNIGHT HOURS.

ILZ071-072-271100-
CLAY-RICHLAND-
317 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS
EVENING...AS STORM A COMPLEX MOVES INTO SOUTHEAST ILLINOIS FROM THE
WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND
DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN
WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING
POSSIBILITIES.

THE LITTLE WABASH RIVER NEAR CLAY CITY WILL REMAIN ABOVE FLOOD
THROUGH THE WEEKEND AND POSSIBLY INTO NEXT WEEK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN MONDAY NIGHT AS A
COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING
WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND
FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO
INTO THE OVERNIGHT HOURS.

HJS

In the hours before

Local storm report, Jun 26, 11:16 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1116 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     TSTM WND GST     5 SW PEORIA             40.69N 89.68W
06/26/2011  M61 MPH          PEORIA             IL   ASOS

&&

25
Local storm report, Jun 26, 11:41 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1141 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     HAIL             ARMINGTON               40.34N 89.31W
06/26/2011  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

            HAIL FELL FOR 5 MINUTES

&&

25
Local storm report, Jun 27, 12:12 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1212 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     HAIL             1 S LATHAM              39.95N 89.16W
06/27/2011  M1.75 INCH       LOGAN              IL   EMERGENCY MNGR

1205 AM     TSTM WND GST     1 S LATHAM              39.95N 89.16W
06/27/2011  E60 MPH          LOGAN              IL   EMERGENCY MNGR

&&

25
Special weather statement, Jun 27, 1:47 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
147 AM CDT MON JUN 27 2011

ILZ029-031-036>038-040>043-047>053-270800-
PEORIA-WOODFORD-FULTON-TAZEWELL-MCLEAN-SCHUYLER-MASON-LOGAN-
DE WITT-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-
INCLUDING THE CITIES OF...PEORIA...BLOOMINGTON...NORMAL...
HAVANA...LINCOLN...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...
DECATUR
147 AM CDT MON JUN 27 2011

...DAMAGING WINDS LIKELY EARLY THIS MORNING...

AN INTENSE LINE OF SEVERE THUNDERSTORMS WAS RACING ACROSS THE
MISSISSIPPI VALLEY AND MOVING EASTWARD. THESE STORMS HAVE HAD A
HISTORY OF PRODUCING WINDS AS HIGH AS 80 MPH AROUND QUINCY.
EXTREMELY INTENSE CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING
WITH THE STORMS.

CURRENT PROJECTIONS HAVE THE STORMS REACHING A GALESBURG TO
JACKSONVILLE LINE AROUND 230 AM...AND A PEORIA TO SPRINGFIELD LINE
SHORTLY AFTER 3 AM.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA UNTIL 9 AM.
AS THE STORMS APPROACH...BE SURE TO REMAIN IN A SECURE SHELTER.

GEELHART
Special weather statement, Jun 27, 1:48 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
148 AM CDT MON JUN 27 2011

ILZ046-055>057-063-270745-
CLARK-COLES-DOUGLAS-EDGAR-VERMILION-
148 AM CDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...EDGAR...NORTHERN
COLES...NORTHWESTERN CLARK AND SOUTHEASTERN VERMILION COUNTIES UNTIL
245 AM CDT...

AT 146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ARCOLA...OR 8 MILES SOUTH OF TUSCOLA...
MOVING EAST AT 40 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  HINDSBORO...
  CAMARGO...
  RARDIN...
  OAKLAND...
  NEWMAN...
  BROCTON...

OTHER LOCATIONS AFFECTED INCLUDE...CHESTERVILLE...BOURBON...ISABEL...
BORTON...METCALF AND EDGAR.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3945 8839 3985 8843 3990 8753 3949 8753
TIME...MOT...LOC 0648Z 266DEG 34KT 3969 8830

SMITH
Local storm report, Jun 27, 2:28 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
228 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 AM     TSTM WND GST     3 N JACKSONVILLE        39.77N 90.23W
06/27/2011  M53 MPH          MORGAN             IL   AWOS

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 9:23 PM CDTSevere Thunderstorm WarningILXSchuyler52 min
Jun 26, 10:00 PM CDTSpecial Weather StatementILXFulton, Knox60 min
Jun 26, 10:11 PM CDTFlash Flood WarningILXFulton, Schuyler12 hr
Jun 26, 10:15 PM CDTSevere Thunderstorm WarningILXSchuyler30 min
Jun 26, 10:32 PM CDTSpecial Weather StatementILXCass28 min
Jun 26, 10:46 PM CDTSpecial Weather StatementILXMason, Peoria, Tazewell59 min
Jun 26, 11:11 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Peoria, Tazewell, Woodford64 min
Jun 26, 11:21 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon54 min
Jun 26, 11:33 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Tazewell, Woodford57 min
Jun 27, 12:09 AM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Macon, Moultrie, Piatt66 min
Jun 27, 12:25 AM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Macon, Vermilion65 min
Jun 27, 1:43 AM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Morgan, Schuyler, Scott62 min
Jun 27, 1:48 AM CDTSpecial Weather StatementILXColes, Douglas, Edgar57 min
Jun 27, 2:10 AM CDTSevere Thunderstorm WarningILXColes, Edgar47 min
Jun 27, 2:15 AM CDTFlash Flood WarningILXCass, Mason, Morgan, Scott5 hr
Jun 27, 2:29 AM CDTAreal Flood AdvisoryILXClark, Coles, Douglas, Edgar5 hr
Jun 27, 2:37 AM CDTFlash Flood WarningILXFulton, Knox5 hr
Jun 27, 2:44 AM CDTSpecial Weather StatementILXClark61 min
Jun 27, 2:46 AM CDTSevere Thunderstorm WarningILXFulton, Peoria, Tazewell59 min
Jun 27, 2:49 AM CDTFlash Flood WarningILXClark, Coles, Edgar6 hr
Jun 27, 3:16 AM CDTFlash Flood WarningILXFulton, Logan, Mason, Menard, Sangamon, Tazewell6 hr
Jun 27, 3:29 AM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Moultrie, Piatt and 1 more57 min
Jun 27, 3:31 AM CDTSevere Thunderstorm WarningILXMcLean, Woodford59 min
Jun 27, 4:24 AM CDTFlash Flood WarningILXColes, Douglas, Moultrie, Piatt6 hr
Jun 27, 4:47 AM CDTSpecial Weather StatementILXClark, Coles, Crawford, Cumberland, Edgar, Jasper and 1 more58 min
Jun 27, 4:48 AM CDTAreal Flood AdvisoryILXCumberland, Effingham, Jasper, Shelby6 hr
Jun 27, 9:35 AM CDTRiver Flood WarningILXCass, Mason24 hr
Jun 27, 10:04 AM CDTAreal Flood AdvisoryILXSchuyler50 min
Jun 27, 10:50 AM CDTAreal Flood WarningILXSchuyler8 hr
Jun 27, 2:40 PM CDTRiver Flood WarningILXFulton, Knox6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.